# SDR 07FDEA00801

- Difficulty date: March 13, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Part number: 6521636159
- Part serial: BN184
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LMLG WING DOOR LWR AFT EDGE ANGLE IS CRACKED.  REPAIRED LMLG WING DOOR LWR AFT EDGE ANGLE REF SRM 51-40-3 FIGURE 1.
